# SDR SWAA2016042151169

- Difficulty date: March 30, 2016
- Submitted: April 21, 2016
- Operation: Air carrier
- Aircraft: N7877H
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29359
- Aircraft time: 32,895 hours, 16,321 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: BAC1509100146
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY ON FLOOR SUPPORT TRACK CORRODED AT BS 773, LBL 17.  REPAIRED TRACK IAW SRM & EA.
